my husband had lukimia in 2003 and he did surgery and he is fine now.... but he is taking depression medition.. and since augest we r making sex but i am not pregnant
is the lukimia is the reason or the medition
waiting ur reply
Hi, welcome to the ehealth forum and I am glad to help you.
You seem concerned by the fact that you have not been pregnant despite unprotected sex for the last 7 months and if there is any role of depression medications in the same as your husband is taking antidepressants.
SSRIs including fluoxetine,sertraline,paroxetine,citalopra
m and escitalopram used as antidepressants have reported to cause sexual dysfunction. All the SSRIs may impair sexual function, resulting in diminished libido, impotence, or difficulty in achieving orgasm.Sexual dysfunction can be ameliorated by lowering the dose, by instituting weekend drug holidays(two or three times a month),or by treatment with amantadine, bethanecol, buspirone, or bupropion etc. You can discuss all these options with your husband's psychiatrist and take his advice which can help you in conception.
Hope this helps. Take care.
Note: This post is not to emphasise final diagnosis as the same cannot be made online and is aimed just to provide medical information and no treatment suggested above be taken without face to face consultation with health care professional.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Leukemia , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.